Have been having stuffy nose/ sinus congestion problems that seem to get worse an hour or two after I take my Flomax and let up a bit after about 24 hours pass. Stuffy nose is listed as a side effect but the statistics are not real decisive. Am wondering if other folks are having the same/ similar experiences.
16 Nov 2010
It's unfortunate that no one has responded ... none of the reviews mention anything about having stuff nose problems. But as you say it is a known side effect so can happen. If it is really bothersome please discuss with your doctor.
They probably won't be able to give you any medication to counteract the problem as decongestant medicines may aggravate the prostate problem.
28 Jul 2012
Recently my doc put me on Flomax. I took it only 3 days. Had very stuffy and dry nose leading a small nose bleed. Also sinus congestion and pressure over the eyes. Reported this to doc who switched me to Proscar. So far no bad side effects from Proscar. From research, I think Flomax works faster than Proscar. But Flomax is not an option for me. Hope my experience helps you.
15 Feb 2013
I have been experiencing very stuffy nose sinus since starting on flomax, also started Lipitor at the same time. However, not sure if there is a connect - maybe - the stuffiness is severe - it shut off all air intake thru the nose, then breathing thru my mouth quickly develops into dry mouth. Have used sinus rinse using the bottle w/ large spout, that in conjunction w/ nasal spray works sometimes. Seems to happen when i lie down
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm presently taking .4mg flomax for BPH and the side effects are fairly severe: lack of muscle strength, almost constant stuffy nose, problems ...
1 answer • 21 Dec 2011
Have majority of usual urinary dfficulties associated with this condition. Been on Flomax for 4 months with no significant improvement and returning ...
2 answers • 7 Jun 2012
I am using veltam-f for about six months. After I discontinued I am having difficulty in urination and urgency to urinate. Do I need to change the ...
1 answer • 27 Aug 2012
Some Uros do not recommend a TURP for BPH after brackytherapy. Is this universal? Bob
0 answers • 18 days ago